American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] M. Zuhair Nashed, Qiyu Sun and Jun Xian. Convolution sampling and reconstruction of signals in a reproducing kernel subspace. Proc. Amer. Math. Soc. 141 (2013) 1995-2007.
Abstract, references, and article information   
View Article: PDF

[2] F. Albiac and C. Leránoz. Uniqueness of unconditional basis in Lorentz sequence spaces. Proc. Amer. Math. Soc. 136 (2008) 1643-1647. MR 2373593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wieslaw Sliwa. On subsymmetric bases in Fréchet spaces. Proc. Amer. Math. Soc. 135 (2007) 453-460. MR 2255291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Akram Aldroubi and Qiyu Sun. Locally finite dimensional shift-invariant spaces in $\mathbf{R}^d$. Proc. Amer. Math. Soc. 130 (2002) 2641-2654. MR 1900872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Akram Aldroubi and Hans Feichtinger. Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: The $L^p$-theory. Proc. Amer. Math. Soc. 126 (1998) 2677-2686. MR 1451788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles Swartz. Subseries convergence in spaces with a Schauder basis . Proc. Amer. Math. Soc. 123 (1995) 455-457. MR 1216826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jari Taskinen. A Fr\'echet-Schwartz space with basis having a complemented subspace without basis . Proc. Amer. Math. Soc. 113 (1991) 151-155. MR 1049851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. C. Díaz. Unconditional bases in countable-$\mathcal{L}_1$ spaces . Proc. Amer. Math. Soc. 106 (1989) 357-363. MR 931728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jörg Krone. On projections in power series spaces and the existence of bases . Proc. Amer. Math. Soc. 105 (1989) 350-355. MR 933516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Elliot C. Gootman. Subrepresentations of direct integrals and finite volume homogeneous spaces . Proc. Amer. Math. Soc. 88 (1983) 565-568. MR 699435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1